# SDR CALA2021110802060

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5311278520301
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038), FWD PASSENGER CABIN FLOOR, FR20, BTW FUSELAGE INNER SKIN AND SEAT TRACK AT Y-1292, STRUCTURE WITH CORROSION. D OT 88-010 () CORROSION FOUND OUT OF LIMITS IAW A319 SRM 53-11-14-283-007, REC EIVED NEW SUPPORT WEB P/N: D5311278520301 BATCH: 0003861251, AND REPLACED SUPPORT WEB IAW A319 SRM 51-72-11. FORM 44-0008 ATTACH ED. EMP# V934583 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE O F MOBILE AT BFM ON NR# 0016831
